# SDR CALA2023052601659

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 73,155 hours, 29,881 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5337261322200
- Condition: Unknown
- Location: R/H Keel Beam
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM A INTERIM REPAIR AT R/H KEEL BEAM AND MLG DOOR ACTUATOR FITTING AS PER ECRA #5300-02905.
